Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Stoppage in menstruation cycle - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :  
how can i help you
User :   what causes a woman who is now 35 to not have her period for 11 years
User :   are you there?
Doctor :   did she ever had periods in the past

User :   yes, but stopped at the age of 25
Doctor :  
ok
User :   can an std prevent a period?
Doctor :  
is there any medical disorders like thyroid, anemia
User :   yes, anemia..and she is obease
Doctor :  
ok
Doctor :  
there are various causes for this
Doctor :  
like thyroid disorders
User :   so what you are synig, that an std is not a possability for this condition
Doctor :   no std cannot cause this

Doctor :  
if there is failure in production of hormones
Doctor :  
this condition can occur

Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor